PPI and oral thrush?
I really need some help! I was diagnosed with gastritis two months ago and have been on daily PPI's since. A month into my treatment, I started getting a white tongue with bumps on the back. Then was diagnosed with oral thrush a couple of weeks later. I've done nystatin mouthwash 4 times a day for 20 days with no luck. Now on 200mg of diflucan split into two doses (1/2 tab each time) per day for 5 days to try and clear the thrush. So far, it isn't looking good.
Has anybody else developed Candida Overgrowth
from taking PPI's? I know PPI's reduce stomach acid and make it hard to control the yeast that's already in our bodies.
I've tested negative for all STD's. Blood counts are perfect. No H Pylori with the gastritis. I'm at a loss...
I've also cut out all starchy vegetables as well as breads, and cut my Sugar
intake down to 20g per day max. I eat only lean proteins with fresh veggies, quinoa, oatmeal, almond butter - squeaky clean. I've been so good!